Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Gynecologist on Breast Releasing White Fluid Drop When Squeeze

person-avatar

Asking for Other, Female, 26 years old, Lahore

I am an unmarried woman and I am not pregnant. I am consulting anonymously regarding a side effect I noticed today. Three days ago, I started a 15-day course of a prescription stomach medication for a digestive issue. Today, I noticed a very small amount of white, milk-like discharge coming from both of my nipples when they are squeezed. Additionally, over the past few days, both of my breasts have started to feel physically heavy, full, and enlarged. Because these symptoms started right after beginning the stomach medicine, and are affecting both sides equally, I suspect the medication is causing a hormonal side effect (elevated prolactin). Could you please advise me on whether I should stop this medication or switch to an alternative stomach medicine that will not cause breast swelling and fluid discharge?

Attach Photo here: